# SDR UPS97824804

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769857613
- Condition: Cracked
- Location: Ws 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E RIB AT THE OTBD END OF THE UPPER SLOT DOOR CRACKED AT XW 485.  REMOVED AND REPLACED RIB IAW SRM 51-1-21 AND 51-1-20D.
